I mentioned the other day that I was having a bit of a rotten day, having woken up with an extremely sore mouth, ulcers and a raised rash-type thing on my tongue. This also seemed to be making me feel weak and shaky, my pulse was racing (as it does when fighting off infection) and I was absolutely exhausted, so I spent the day snoozing on the sofa and had an early night. I figured I’d give it chance to disappear on its own, as fast it came, like so many of these things do. Sure enough I woke up feeling much better yesterday; the mouth/tongue rash was still there but seemed to be healing and so I left calling the GP.
Today it has gone worse again though and on top of that, I was woken in the middle of the night by terrible pains in both of my legs – sharp, stabbing pain from hip to toes, like being caught in a vice in places and coming in waves. It was very similar to the pain I describe here, in a post I made just over a week after starting Abatacept / Orencia infusions in July. At the time I put it down to starting Methotrexate, but now I’m wondering if it was the infusion itself that causeed such agonizing bone pain; it seems too much of a coincidence to get it a second time round and when I’m no longer taking Methotrexate.
Anyway, I managed to get some sleep on and off but the pain was constant until late morning, when it gradually started to ease off. I can still feel it underlying, but not enough for it to bother me. I just hope it doesn’t rear it’s ugly head in the night again! And I really hope that there is nothing going on that might prevent me from being able to continue with the Infliximab infusions. I will be ringing first thing on Monday to let both of my doctors know, just to be safe.
For now, I’m taking it a little bit easier with the physiotherapy and spending some quality time with my Kindle and new chenille blanket.
Hope everyone is enjoying the weekend, oh and Happy St Patrick’s Day!